Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 17, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 23, 2020, 11:30 PM CDT for 4 counties in Nebraska. It was in force for 60 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 23, 2020, 11:30 PM CDT (04:30 UTC)
- Expired
- May 24, 2020, 12:30 AM CDT
- In force
- 60 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 70.0 mph
Counties Custer County, NE, Garfield County, NE, Logan County, NE, Loup County, NE
The radar
The North Platte radar (KLNX), 88 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 23, 11:30 PM CDT | FUNNEL CLOUD | 9 W Weissert, NE | VIA SOCIAL MEDIA. LOCATION BASED ON TIME OF REPORT AND RADAR |
| May 23, 11:30 PM CDT | TSTM WND GST 86 | 2 N Broken Bow, NE | BROKEN BOW MUNICIPAL ASOS GUSTED TO 75KTS. |
| May 23, 11:50 PM CDT | HAIL 1.75 | 10 Ne Callaway, NE | PICTURE VIA SOCIAL MEDIA |
| May 23, 11:53 PM CDT | TSTM WND GST 63 | 7 W Broken Bow, NE | STORM CHASER MEASURED A 63MPH WIND GUST. |
| May 24, 12:05 AM CDT | HAIL 1.25 | 2 N Broken Bow, NE | ESTIMATED QUARTER TO HALF DOLLAR SIZED HAIL. TIME BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 8:29 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.5 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 896 J/kg
- Mixed-layer CIN
- -110 J/kg
- Mixed-layer LCL
- 1229 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 144 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.0
The text
As transmitted.
288
WUUS53 KLBF 240430
SVRLBF
NEC041-071-113-115-240530-
/O.NEW.KLBF.SV.W.0017.200524T0430Z-200524T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
1130 PM CDT Sat May 23 2020
The National Weather Service in North Platte has issued a
* Severe Thunderstorm Warning for...
Loup County in north central Nebraska...
Eastern Logan County in west central Nebraska...
Western Garfield County in north central Nebraska...
Northern Custer County in central Nebraska...
* Until 1230 AM CDT.
* At 1130 PM CDT, severe thunderstorms were located along a line
extending from 8 miles northeast of Gandy to near Callaway to 6
miles east of Sargent, moving northeast at 20 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Burwell, Taylor, Arnold, Callaway, Sargent, Merna, Anselmo,
Victoria Springs State Recreation Area, Calamus Reservoir State
Recreation Area, Lillian, Logan, Fox Bayou, Walworth, Virginia
Smith Dam, Kent Diversion Dam State Wildlife Management Area,
Shanklin Bluff, Tarboz Lake, Homestead Knolls Campground, Nunda
Shoal Campground and Finchville.
This includes the following highways...
Highway 183 between mile markers 108 and 146.
Highway 2 between mile markers 248 and 276.
Highway 92 between mile markers 244 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows!
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4174 9910 4174 9921 4163 9921 4123 10003
4155 10048 4173 10035 4173 9968 4207 9966
4207 9883
TIME...MOT...LOC 0430Z 209DEG 17KT 4157 10036 4135 9995 4167 9925
HAIL...2.00IN
WIND...70MPH
$$
CDC2 follow-up statements
587
WWUS53 KLBF 240437
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1137 PM CDT Sat May 23 2020
NEC041-071-113-115-240530-
/O.CON.KLBF.SV.W.0017.000000T0000Z-200524T0530Z/
Loup NE-Logan NE-Garfield NE-Custer NE-
1137 PM CDT Sat May 23 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR LOUP...EASTERN LOGAN...WESTERN GARFIELD AND NORTHERN CUSTER
COUNTIES...
At 1136 PM CDT, severe thunderstorms were located along a line
extending from 10 miles northeast of Gandy to near Callaway to 7
miles southwest of Burwell, moving northeast at 20 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and two inch hail.
SOURCE...Radar indicated. At 1130 pm a wind gust to 86 mph was
recorded at Broken Bow Airport.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Burwell, Taylor, Arnold, Callaway, Sargent, Merna, Anselmo, Victoria
Springs, Calamus Reservoir, Lillian, Logan, Fox Bayou, Walworth,
Virginia Smith Dam, Tarboz Lake, Homestead Knolls Campground, an
Finchville.
This includes the following highways...
Highway 183 between mile markers 108 and 146.
Highway 2 between mile markers 248 and 276.
Highway 92 between mile markers 244 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 4174 9910 4174 9921 4163 9921 4123 10003
4155 10048 4173 10035 4173 9968 4207 9966
4207 9883
TIME...MOT...LOC 0436Z 209DEG 17KT 4159 10034 4137 9993 4169 9923
HAIL...2.00IN
WIND...80MPH
$$
CDC112
WWUS53 KLBF 240508
SVSLBF
Severe Weather Statement
National Weather Service North Platte NE
1208 AM CDT Sun May 24 2020
NEC041-071-113-115-240530-
/O.CON.KLBF.SV.W.0017.000000T0000Z-200524T0530Z/
Loup NE-Logan NE-Garfield NE-Custer NE-
1208 AM CDT Sun May 24 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR LOUP...EASTERN LOGAN...WESTERN GARFIELD AND NORTHERN CUSTER
COUNTIES...
At 1208 AM CDT, severe thunderstorms were located along a line
extending from near Arnold to near Merna to 11 miles southwest of
Swan Lake, moving northeast at 30 mph.
HAZARD...Two inch hail and 70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
Locations impacted include...
Burwell, Taylor, Arnold, Callaway, Sargent, Merna, Anselmo, Victoria
Springs, Calamus Reservoir, Lillian, Logan, Fox Bayou, Walworth,
Virginia Smith Dam, Kent Diversion Dam, Shanklin Bluff, Tarboz Lake,
Homestead Knolls Campground, Nunda Shoal Campground and Finchville.
This includes the following highways...
Highway 183 between mile markers 108 and 146.
Highway 2 between mile markers 248 and 276.
Highway 92 between mile markers 244 and 273.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
&&
LAT...LON 4174 9910 4174 9921 4163 9921 4123 10003
4155 10048 4173 10035 4173 9968 4207 9966
4207 9883
TIME...MOT...LOC 0508Z 223DEG 24KT 4146 10025 4153 9969 4202 9912
HAIL...2.00IN
WIND...70MPH
$$
CDCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 6:21 PM CDT, 5 hours 9 minutes earlier.
Area forecast discussion, May 23, 6:21 PM CDT, 5 hours 9 minutes before
Area Forecast Discussion...UPDATED National Weather Service North Platte NE 621 PM CDT Sat May 23 2020 .SYNOPSIS... Issued at 305 PM CDT Sat May 23 2020 H5 analysis from earlier this morning had an active pattern noted across the CONUS. Closed lows were noted over central PA, central Iowa and a third system over far northern Utah. The third system over Utah, had a trough extending south into western Arizona and far southern California. At midday, the Utah low, was now located over west central Wyoming per the latest WV imagery. At the surface: Low pressure extended from far southeastern Wyoming into southeastern Colorado. A dryline extended from west of Limon Colorado into the western Texas panhandle. South southeast of the surface low in SE Wyoming, a weak convergence boundary was noted and extended to north of Burlington Colorado. Skies were partly to mostly cloudy this afternoon across the area and 2 PM CDT temperatures ranged from 72 to 76 degrees. && .SHORT TERM...(This evening through Sunday night) Issued at 305 PM CDT Sat May 23 2020 Tonight thorugh Sunday night...Precipitation chances tonight and Sunday night and the threat for severe storms tonight are the main forecast challenges in the near term. For tonight: The 12z LBF Raob sounding from this morning indicated a strong capping inversion with a convective temperature in the middle 80s. Highs this afternoon are expected to reach the middle to upper 70s. Forecast soundings from further west in far southwestern Nebraska and the eastern Nebraska panhandle, indicate the capping inversion remaining in place through peak heating this afternoon. That being said, not expecting much in the way of storm initiation across the forecast area late this afternoon. Further west though, the latest NAM12 soln is indicating a weakening cap around 21z Saturday. The last few hourly runs of the HRRR develops convection SE of Sterling Colorado around 21z, approaching far SW Nebraska in the 5 to 6 PM CT time frame this evening. Deep layer shear of 35 to 40 KTS will adequate for supercells. Mid level lapse rates (H70-H50) are very steep across sw and west central Nebraska. This would favor large hail and even a very large hail threat across far western portions of the forecast area through 01z Sunday. As for the tornado threat, the capping inversion is problematic. Also low level helicities are meager. That being said, the tornado threat appears limited and confined to far western portions of the forecast area in a short window, say 4 to 8 PM CT. As for precipitation chances, they will remain greatest in the northern forecast area. As storms migrate off of the panhandle early this evening, they are expected to congeal into a convective complex, enhanced by the development of a low level jet overnight. ATTM, not too concerned about flooding as the heaviest rain is expected north of areas which saw the heaviest rainfall earlier this week. Later this evening, there will be some wind threat with the convective complex as it tracks east. The latest NAMnest and HRRR solns indicate some bowing storm structures within the convective complex. The H5 low, will lift into eastern Montana overnight into Sunday morning, forcing a front through the area by mid morning. This front will then stall off to the south and east of the forecast area and will be the focal point for showers and thunderstorms Sunday afternoon/Sunday night. Other showers and storms may develop across eastern Colorado Sunday afternoon, INVOF the front and near the base of the H5 trough. Some of this activity may extend into SW then Southern and portions of central Nebraska Sunday night. Have kept pops going in the south, southeast and east Sunday/Sunday night, but trimmed them back in the north as these areas will be well north of the front and appreciable forcing will be very limited in these areas. Skies will be mainly cloudy Sunday which will limit temps to the 60s to around 70 for highs. The h5 low will weaken and meander slowly east into the western Dakotas Sunday night. The front will remain anchored off to the east of the forecast area, so pops will be highest in the east with mainly dry conditions expected in the west and northwest. .LONG TERM...(Monday through Saturday) Issued at 305 PM CDT Sat May 23 2020 The mid range solutions including the ECMWF and GFS from this morning, develop a cutoff low over central Texas into the Arklatex next week. Ridging to the west of this feature will develop from the four corners, north into the northern Rockies by late next week. Moisture will be locked in over Texas with the cutoff, so am expecting mainly dry conditions across the forecast area next week. This shows up in the latest MEX guidance, which is well below climo for pops next week. Temperatures will increase into the upper 70s to lower 80s next week with the ridging off to the west. However with the axis of this feature aligned over the Rockies, the hottest temps should remain west of the forecast area. && .AVIATION...(For the 00Z TAFS through 00Z Sunday evening) Issued at 620 PM CDT Sat May 23 2020 Thunderstorm activity across the Panhandle this evening will move east and expand in coverage across wrn and ncntl Nebraska overnight affecting areas generally north of Interstate 80. Isolated storm coverage is expected along and south of the Interstate. All storm activity should exit the region by 12z Sunday. VFR is generally expected across wrn and ncntl Nebraska thereafter. && .LBF WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...Buttler SHORT TERM...Buttler LONG TERM...Buttler AVIATION...CDC
Hazardous weather outlook, May 23, 3:37 PM CDT, 7 hours 53 minutes before
Hazardous Weather Outlook National Weather Service North Platte NE 337 PM CDT Sat May 23 2020 NEZ004>010-022>029-035>038-056>059-069>071-094-242045- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 337 PM CDT Sat May 23 2020 /237 PM MDT Sat May 23 2020/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TONIGHT. A slight risk for severe thunderstorms exists for all of western and north central Nebraska tonight. At this time the main threats are large hail and damaging winds. Very large hail, greater than two inches in diameter and a tornado or two are possible west of a line from Merriman to Imperial. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. Thunderstorms are expected on Sunday night into Monday. These storms are not expected to produce severe weather, however, heavy rain is possible. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed through 9 PM CDT west of highway 83 from Valentine to North Platte. Please relay any information about observed severe weather to the NWS. Precipitation reports are also appreciated. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte CLB
In the hours before
Special weather statement, May 23, 10:34 PM CDT, 56 minutes before
Special Weather Statement National Weather Service North Platte NE 1034 PM CDT Sat May 23 2020 NEZ005-024-025-094-240430- Hooker NE-Eastern Cherry NE-Western Cherry NE-Thomas NE- 1034 PM CDT Sat May 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHERRY...NORTHEASTERN HOOKER AND NORTHWESTERN THOMAS COUNTIES UNTIL 1130 PM CDT/1030 PM MDT/... At 1032 PM CDT/932 PM MDT/, Doppler radar was tracking strong thunderstorms along a line extending from 6 miles northeast of Kilgore to 7 miles northwest of Mullen. Movement was east at 25 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Valentine, Kilgore, Brownlee, Valentine National Wildlife Refuge, Merritt Reservoir, Crookston, Highway 97 crossing the North Loup River, Sparks, Marsh Flat, Anderson Bridge State Wildlife Management Area, Smith Falls State Park, Schlagel Creek State Wildlife Management Area, and Big Alkali Lake State Wildlife Management Area. This includes the following highways... Highway 20 between mile markers 175 and 218. Highway 97 between mile markers 70 and 141. Highway 83 between mile markers 157 and 222. Highway 12 between mile markers 1 and 19. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. If on or near Merritt Reservoir, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. Persons in campgrounds should consider seeking sturdy shelter until these storms pass. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM MDT/ for north central and west central Nebraska. LAT...LON 4208 10041 4207 10122 4300 10094 4300 10022 TIME...MOT...LOC 0332Z 268DEG 23KT 4299 10084 4215 10111 Jacobs
Special weather statement, May 23, 10:37 PM CDT, 53 minutes before
Special Weather Statement National Weather Service North Platte NE 1037 PM CDT Sat May 23 2020 NEZ005-023>025-035>037-057-059-094-240430- Hooker NE-Eastern Cherry NE-Grant NE-Arthur NE-McPherson NE- Western Cherry NE-Thomas NE-Lincoln NE-Keith NE-Logan NE- 1037 PM CDT Sat May 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN ARTHUR...SOUTH CENTRAL CHERRY...SOUTHEASTERN GRANT...NORTHEASTERN KEITH...HOOKER... NORTHWESTERN LINCOLN...NORTHWESTERN LOGAN...MCPHERSON AND THOMAS COUNTIES UNTIL 1130 PM CDT/1030 PM MDT/... At 1036 PM CDT/936 PM MDT/, Doppler radar was tracking strong thunderstorms along a line extending from near Mullen to 17 miles northeast of Keystone. Movement was east at 30 mph. Half inch hail and winds in excess of 40 mph will be possible with these storms. Locations impacted include... Mullen, Thedford, Tryon, Seneca, Ringgold, Flatts, Big Lamunyon Flats, East Cody Lake, Calora, Bucktail Lake, Norway, Sand Beach Lake, Highway 97 crossing the Dismal River, Three Mile Lake, Diamond Bar Lake, Bucktail, Schnick Lake, Hecla, Kelso and Shimmons Lake. This includes the following highways... Highway 2 between mile markers 170 and 216. Highway 92 between mile markers 171 and 219. Highway 97 between mile markers 17 and 71. Highway 83 between mile markers 135 and 156. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Persons in campgrounds should consider seeking sturdy shelter until these storms pass. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT/100 AM MDT/ for southwestern, north central and west central Nebraska. LAT...LON 4208 10041 4138 10072 4140 10168 4211 10128 TIME...MOT...LOC 0336Z 268DEG 26KT 4209 10105 4141 10138 Jacobs
Local storm report, May 23, 10:51 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1051 PM CDT SAT MAY 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 PM HAIL 5 ESE LEWELLEN 41.30N 102.05W
05/23/2020 M1.00 INCH KEITH NE PUBLIC
1 INCH HAIL, HEAVY RAIN
&&
RLAMBSpecial weather statement, May 23, 11:17 PM CDT, 13 minutes before
Special Weather Statement National Weather Service North Platte NE 1117 PM CDT Sat May 23 2020 NEZ026-038-240430- Custer NE-Blaine NE- 1117 PM CDT Sat May 23 2020 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CUSTER AND SOUTHEASTERN BLAINE COUNTIES UNTIL 1130 PM CDT... At 1117 PM CDT, Doppler radar was tracking a strong thunderstorm 9 miles south of Brewster, moving northeast at 35 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Milburn Diversion Dam State Wildlife Management Area. PRECAUTIONARY/PREPAREDNESS ACTIONS... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. && A Severe Thunderstorm Watch remains in effect until 200 AM CDT for central and north central Nebraska. LAT...LON 4174 9974 4178 9998 4193 9987 4189 9969 TIME...MOT...LOC 0417Z 210DEG 30KT 4180 9983 CDC
Local storm report, May 23, 11:21 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1121 PM CDT SAT MAY 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 PM FUNNEL CLOUD 1 W CALLAWAY 41.29N 99.94W
05/23/2020 CUSTER NE FIRE DEPT/RESCUE
FUNNEL CLOUD HALFWAY TO GROUND.
&&
CBROWNLocal storm report, May 23, 11:26 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1126 PM CDT SAT MAY 23 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1117 PM TSTM WND GST 2 N BROKEN BOW 41.43N 99.64W
05/23/2020 M72 MPH CUSTER NE ASOS
BROKEN BOW MUNICIPAL ASOS GUSTED TO 63KTS.
&&
CBROWNThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:07 PM CDT | Special Weather Statement | LBF | Sheridan | 38 min |
| May 23, 7:46 PM CDT | Special Weather Statement | LBF | Sheridan | 44 min |
| May 23, 8:04 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden | 56 min |
| May 23, 8:07 PM CDT | Special Weather Statement | LBF | Sheridan | 38 min |
| May 23, 8:17 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 43 min |
| May 23, 8:42 PM CDT | Special Weather Statement | LBF | Sheridan | 18 min |
| May 23, 8:55 PM CDT | Special Weather Statement | LBF | Sheridan | 65 min |
| May 23, 8:57 PM CDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith, Perkins | 63 min |
| May 23, 9:42 PM CDT | Special Weather Statement | LBF | Custer | 48 min |
| May 23, 9:46 PM CDT | Special Weather Statement | LBF | Arthur, Grant | 59 min |
| May 23, 9:50 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 55 min |
| May 23, 9:59 PM CDT | Severe Thunderstorm Warning | LBF | Arthur, Keith | 45 min |
| May 23, 10:12 PM CDT | Special Weather Statement | LBF | Keith | 48 min |
| May 23, 10:32 PM CDT | Special Weather Statement | LBF | Perkins | 28 min |
| May 23, 10:34 PM CDT | Special Weather Statement | LBF | Cherry | 56 min |
| May 23, 10:37 PM CDT | Special Weather Statement | LBF | Hooker, McPherson, Thomas | 53 min |
| May 23, 10:37 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 53 min |
| May 23, 10:44 PM CDT | Severe Thunderstorm Warning | LBF | Hooker, Keith, Lincoln, McPherson, Perkins, Thomas | 46 min |
| May 23, 11:17 PM CDT | Special Weather Statement | LBF | Blaine | 13 min |
| May 23, 11:17 PM CDT | Tornado Warning | LBF | Custer | 43 min |
| May 23, 11:28 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Cherry, Thomas | 62 min |
| May 23, 11:58 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 47 min |
| May 24, 12:12 AM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 48 min |
| May 24, 12:21 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 39 min |
| May 24, 12:23 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Brown, Holt, Rock | 37 min |
| May 24, 12:25 AM CDT | Areal Flood Advisory | LBF | Custer | 13 hr |
| May 24, 12:27 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup | 33 min |
| May 24, 12:35 AM CDT | Special Weather Statement | LBF | Keya Paha | 25 min |
| May 24, 12:55 AM CDT | Severe Thunderstorm Warning | LBF | Boyd, Holt, Keya Paha, Rock | 65 min |
| May 24, 12:57 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Garfield, Loup, Wheeler | 63 min |
| May 24, 1:17 AM CDT | Special Weather Statement | LBF | Custer | 43 min |
| May 24, 1:56 AM CDT | Severe Thunderstorm Warning | LBF | Holt, Wheeler | 34 min |
| May 24, 3:12 PM CDT | Flash Flood Watch | LBF | Custer | 24 hr |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.